# SDR SWAA2013062517550

- Difficulty date: May 26, 2013
- Submitted: June 25, 2013
- Operation: Air carrier
- Aircraft: N651SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27721
- Aircraft time: 51,367 hours, 40,821 cycles
- System (JASC): 5270 · Door Warning System
- Part: Plate
- Part number: 6529982
- Condition: Broken
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR BROKEN PLATE OF PROXIMITY SENSOR LOCATED BETWEEN UPPER LATCH CRANK & LATCH CRANK ROLLER AT FWD FRAME.  R&R PLATE IAW SRM.
